Skip to main content
Albert Erkip Faculty of Engineering and Natural Sciences Emeritus Faculty Member (216) 483 9508 alberterkipsabanciunivedu

Emeritus Faculty Member


B.Sc. in Mathematics, Middle East Technical University, 1974
Ph.D. in Mathematics, University of California, Berkeley, 1979
Fen Lisesi, Ankara 1967 - 1970

Areas of Interest

Partial differential equations;pseudo-differential operators; functional analysis.


Turkish Mathematical Society, American Mathematical Society, SIAM

Publications Prior to SU


1.       Erkip A.K.. The elliptic boundary problem on the half space.Comm. in PDE. Vol.4,  537-554 (1979)

2.       Cordes H.O. and Erkip A.K.. The Nth order elliptic boundary problem for non-compact boundaries.Rocky Mt. J. of Math. Vol.10, 7-24 (1980)

3.       Erkip A.K. and Orhon M.. Classes of averaging operators on Lp spaces. Doga, Turkish J. of Math. Vol. 10, 97-108 (1986)

4.       Erkip A.K.. Normal solvabiliyt of boundary value problems in half space. Pseudo Differential Operators.  Springer LNM 1256, 123-134 (1987)

5.       Erkip A.K. and Schrohe E.. Pseudodifferential operators on weighted Sobolev spaces for manifolds with noncompact boundaries.Syp. in PDE. Holzau 88. Teubnertexte Zur Math. 112 (1989)

6.       Erkip A.K. and  Schrohe E. Normal solvability of elliptic boundary value problems on asymptotically flat manifolds. J. of Func. Anal. Vol. 109, 22-51 (1992)

7.       Çalışkan N. and Erkip A.K.. Existence of solutions of the Dirichlet problem for Du + lu + h(u,gradu) gradu = f(x).  Nonlinear Analysis TMA. Vol. 39, 241-245 (2000)



FENS Dean's Office

Orta Mahalle, 34956 Tuzla, İstanbul, Türkiye

+90 216 483 96 00

© Sabancı University 2023